# SDR FDEA201803160701

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 8,232 hours, 3,315 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Loose
- Location: Evas System
- Part time: 89,259 hours, 341 cycles
- Component: Evas
- Component part number: 107STC268
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HOOK AND LOOP STRIP FOR THE FIRST OFFIER`S EVAS WAS FOUND LOOSE.    SECURED THE EVAS HOOK AND LOOP STRIP IAW AMM  25-99-99-6.  ACFT OK FOR SERVICE.
